Equate Pain Relief Aspirin Coated Tablets, 325 mg, 100 Ct

Equate Pain Relief Aspirin Coated Tablets, 325 mg, 100 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Packing - RecyclablePETE - 1Compare to Genuine Bayer® Aspirin Active Ingredient****This product is not manufactured or distributed by Bayer HealthCare LLC, owner of the registered trademark Genuine Bayer® Aspirin.

Ingredients

Active Ingredients: Aspirin (325 mg) (NSAID). Inactive Ingredients: Dicalcium Phosphate Dihydrate, Glyceryl Triacetate, Hypromellose, Starch, Talc.

Always refer to the actual package for the most accurate information